MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER
Model Number MF SEPTAL OCCLUDER CRIBRIFORM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 35mm amplatzer multi-fenestrated septal occluder - cribriform was chosen for implant using an unknown abbott delivery system.It was noted that the patient had a complex fenestrated atrial septal defect.When attempting to place the device, it was noted that the device was too large and heart block occurred.The device was removed from the patient body before it was released from the delivery system.There was no 30mm amplatzer multi-fenestrated septal occluder - cribriform available for implant.No replacement device was implanted, and the procedure was concluded.The patient was discharged.
 
Event or Problem Description
It was reported that on 13 june 2023, a 35mm amplatzer multi-fenestrated septal occluder - cribriform was chosen for implant using an unknown abbott delivery system.It was noted that the patient had a complex fenestrated atrial septal defect.When attempting to place the device, it was noted that the device was too large and heart block occurred.The device was removed from the patient body before it was released from the delivery system.There was no 30mm amplatzer multi-fenestrated septal occluder - cribriform available for implant.No replacement device was implanted, and the procedure was concluded.There was no clinically significant delay in the procedure.The patient was discharged.
 
Additional Manufacturer Narrative
An event of heart block was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.H6 health effect - impact code: code 4613 removed.

Brand Name
AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17282792
Report Number2135147-2023-02937
Device Sequence Number5296819
Product Code MLV
UDI-Device Identifier00811806010311
UDI-Public00811806010311
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMF SEPTAL OCCLUDER CRIBRIFORM
Device Catalogue Number9-ASD-MF-035
Device Lot Number8253594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexUnknown